# SDR USAA20110601BB042

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLASHLIGHT AT FLIGHT ATTENDANT SEAT BY DOOR L2 HAS A DISCHARGED BATTERY.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY FOR THE FLASHLIGHT AT THE L2 DOOR.
